# SDR 00FDEA00362

- Difficulty date: May 27, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Condition: Faulty
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED AIR 2 FAULT ALERT WHEN ANTI-ICE ON.  REPLACED PRESS REG PILOT VLV OF NR 2 ENG AND FUNCTION TEST WAS GOOD PER MM 36-12-20.  REPLACED PSC-1 AND RTS PASSED PER MM 36-10-02.
